Citation

BibTex format

@article{LIEBECK:1982:blms/14.4.337,
author = {LIEBECK, MW},
doi = {blms/14.4.337},
journal = {BULLETIN OF THE LONDON MATHEMATICAL SOCIETY},
pages = {337--344},
title = {BOUNDS FOR THE ORDERS OF SOME TRANSITIVE PERMUTATION-GROUPS},
url = {http://dx.doi.org/10.1112/blms/14.4.337},
volume = {14},
year = {1982}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - LIEBECK,MW
DO - blms/14.4.337
EP - 344
PY - 1982///
SN - 0024-6093
SP - 337
TI - BOUNDS FOR THE ORDERS OF SOME TRANSITIVE PERMUTATION-GROUPS
T2 - BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1112/blms/14.4.337
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1982NZ75100006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 14
ER -